# SDR ASAA2018090626075

- Difficulty date: September 6, 2018
- Submitted: October 3, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,900 hours, 9,904 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PER T/C 78243000 - FOUND ON NR 2 ENGINE A FAULT 77-10842 TOP RIGHT EGT SIGNAL T495S1 OUT OF RANGE - ECONOMIC FAULT. GROUNDED - YES. DEFERRED PER T/C 78273000 FOR 500 FLT HOURS. REF FIM 77-21 TASK 801 FOR TROUBLESHOOTING. NO FAULTS ON "RECENT FAULTS" NO FAULTS ON "HISTORY" EEC TEST PASSED. TEMPERATURES SHOW NORMAL. INITIAL EVALUATION NO FAULTS. THIS CLEARS PLT DEFERRAL.
